# SDR 20010305CW011

- Difficulty date: January 23, 2001
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N2240D
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970032
- Engine: Cont TSIO360EB
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Adapter
- Part number: 640925
- Condition: Failed
- Location: 90 Tach Dr Adpt
- Part time: 88 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

90 DEGREE TACH DRIVE ADAPTER PUT ON AIRCRAFT.  WHEN ADAPTER FAILS, THERE IS NO RPM INDICATION TO TACH.  PROBLEM APPARENTLY VIBRATION INDUCED.  SOME PROVISION SHOULD BE MADE TO REINFORCE UNIT OR RELOCATE IT TO AN AREA NOT AS PRONE TO VIBRATIONS.
